# SDR 22AA2009000022

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 101 hours, 19 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, SLAT DISAGREE LIGHT ILLUMINATED CAUSING STICK SHAKER PROMPT APPLICATION OF FIREWALL POWER AND INCREASE IN SPEED, PUT SLATS BACK IN LAND; LANDING UNEVENTFUL.  APP GW OF 35.000 LBS, 35/EXT. REF. OF 133 + 5 KTS. INSPECTED SLAT SYS CABLES, PULLEYS, PUSH RODS AND TRACK FOR SECURITY AND FREEDOM OF MOVEMENT.  INSPECTED CABLES AND SECTOR ON L/E AREA AND CTR ELECTRICAL COMPARTMENT, NO FAULTS FOUND.  CHECKED OP SLATS EXTENDED AND RETRACTED SEVERAL TIMES, CHECKED OP SLATS EXTENDED AND RETRACTED SEVERAL TIMES. CHECKED OP SLATS INDICATING LIGHT AND POSITION, FOUND INDICATION SYS NORMAL.  INSP ACCOMPLISHED IAW MM 27-80-00, FOUND NORMAL.
